# SDR DXTR2017090401

- Difficulty date: September 4, 2017
- Submitted: September 4, 2017
- Operation: General aviation
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 11,566 hours, 9,264 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strake
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LT AND RT STRAKE, REPAIRED IAW ERO-905194.
